Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Melistas, Mentzelos

Total publications: 3 (3)
in MathSciNet: 1 (1)
in zbMATH: 1 (1)
in Web of Science: 1 (1)
in Scopus: 1 (1)
Presentations: 3

Number of views:
This page:104
Melistas, Mentzelos
Researcher
PhD
E-mail:
Website: http://sites.google.com/site/mentzmel/home
Keywords: Elliptic curves, abelian varieties, integer dynamics.
MSC: 11G05, 11G07, 11G10, 11G40

Subject:

Arithmetic Geometry, Number Theory.

   
Main publications:
  1. M. Melistas, “On a conjecture of Agashe””, Trans. Amer. Math. Soc., 374:10 (2021), 7143-7160
  2. D. Lorenzini, M. Melistas, A. Suresh, M. Suwama, and H. Wang, “Integer Dynamics”, Int. J. Number Theory, (to appear)
  3. M. Melistas, “Purely additive reduction of abelian varieties with torsion”, J. Number Theory, (to appear)

http://www.mathnet.ru/eng/person177290
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:melistas.mentzelos
https://www.scopus.com/authid/detail.url?authorId=57222379281
https://arxiv.org/a/melistas_m_1

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. D. Lorenzini, M. Melistas, A. Suresh, M. Suwama, and H. Wang, “Integer Dynamics”, Int. J. Number Theory (to appear)
2. M. Melistas, “Purely additive reduction of abelian varieties with torsion”, J. Number Theory (to appear)

   2021
3. Mentzelos Melistas, “On a conjecture of Agashe”, Trans. Amer. Math. Soc., 374:10 (2021), 7143–7160  mathnet  crossref  mathscinet  zmath  isi  scopus;

Presentations in Math-Net.Ru
1. Reduction of abelian varieties and a conjecture of Agashe
M. Melistas
Shafarevich Seminar
January 25, 2022 15:00
2. On a conjecture of Agashe
M. Melistas
Arithmetic geometry seminar
November 22, 2021 15:00
3. On a conjecture of Agashe
M. Melistas
Arithmetic geometry seminar
November 15, 2021 15:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022